• Aug 01, 2018 News! [CFP] 2019 the annual meeting of IJMO Editorial Board, ECDMO 2019, will be held in Amsterdam, Netherlands, February 16-18, 2019.   [Click]
  • Aug 06, 2018 News! Vol.7, No.1- Vol.7, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 06, 2018 News! Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(2): 133-135 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.252

Effects of Materials Uncertainties on the Variability of the Response of Vibrating Systems

M. Hammoutene, B. Tiliouine, and B. Benahmed
Abstract—We present the main results of a numerical investigation for the probabilistic description of the maximum response of systems under seismic excitations, taking into account random variations in the values of the damping due to the constituent materials. A probabilistic theory, using order statistics, is presented to find the most probable amplitude of the maxima of a random structural response. Among other results interpreted in terms of excitation levels and vulnerability of structures, are of high importance to engineers and their use can be extended to improve current seismic regulations.

Index Terms—Monte Carlo method, response spectra, strong ground motions, uncertain damping.

The authors are with the Ecole Nationale Polytechnique, Département de Génie-Civil, Laboratoire de Génie Sismique et de Dynamique de Structures,10 Avenue, Hassen Badi, BP 182, 16200, Algiers, Algeria (e-mail: hammoutene_m@yahoo.fr, tiliouine_b@yahoo.fr, benahmed.tp@gmail.com).


Cite:M. Hammoutene, B. Tiliouine, and B. Benahmed, "Effects of Materials Uncertainties on the Variability of the Response of Vibrating Systems," International Journal of Modeling and Optimization vol. 3, no. 2, pp. 133-135, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com